Title

Global Domination and Packing Numbers

Authors

Authors

R. D. Dutton

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

ARS Comb.

Keywords

GRAPHS; Mathematics

Abstract

For a graph G = (V, E), X subset of V is a global dominating set if X dominates both G and the complement graph (G) over bar. A set X C V is a packing if its pairwise members are distance at least 3 apart. The minimum number of vertices in any global dominating set is gamma(g)(G), and the maximum number in any packing is p(G). We establish relationships between these and other graphical invariants, and characterize graphs for which p(G) = p(G). Except for the two self complementary graphs on 5 vertices and when G or (G) over bar has isolated vertices, we show gamma(g)(G) <= left perpendicular n/2 right perpendicular, where n = vertical bar V vertical bar.

Journal Title

Ars Combinatoria

Volume

101

Publication Date

1-1-2011

Document Type

Article

Language

English

First Page

489

Last Page

501

WOS Identifier

WOS:000291893900040

ISSN

0381-7032

Share

COinS